# SDR UALA2012010300066

- Difficulty date: December 31, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,339 hours, 13,894 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Condition: Faulted
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RUNNING WITH FAULT LIGHT.  REPLACED AIRCRAFT BATTERY AND OPS OK ALL SYSTEMS NORMAL.
